I have recently had a cortesone shot in my L4 L5 and recently been told that I have a steriod flare up. I have been experiencing strong pain where the injection was and now my pain is going through both my legs, which before the shot it was only going through one leg. How long is steriod flare up suppose to last? And what exactly is it?
On my second selective nerve root injection my nerve was touched and I can tell you I was in serious pain for about 5 -6 days. Then it finally subsided. the first and third were fine - they just wore off after a few weeks.
I was told that sometimes the needle can push on the nerve and irritate it plus all of the medicine causes more pressure. Incidentally I was ok the first day while it was numb. It got terrible once the numbing agent wore off.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.